| hiv meds and sinusitis treatment
Mar 21, 2010
I have severe sinusitis and my doctor prescribed me zinnat twice a day 500mg and also antihistaminicum rupafin once a day.I take epivir retrovir and stocrin. Is there any interaction with my meds or i can take them without to worry? thanks
| Response from Dr. Henry
Short use of an antibiotic such as Zinnat (efuroxime) and a second generation anti-histamine with your HIV regimen is usually OK. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
- Sore On Penis After Anal Sex Worried I Have HIV
- Sore On Penis After Mutual Masturbation Worried I Have HIV
- Tingling Lips After Oral Sex On A Woman What Are The Chances Of HIV
- Vaginal Discharge After Getting Fingered Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.